# SDR AALA201607199013

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 47,253 hours, 27,118 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 23,991 hours, 11,762 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2012
- Condition: Leaking
- Location: Apu
- Part time: 23,988 hours, 11,760 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED A DIRTY SOCK, MUSTY ODOR COMING FROM THE AC VENTS WHEN APU BLEED WAS TURNED ON WHILE BOARDING THE ACFT AT THE GATE.  MAINTENANCE FOUND OIL IN THE APU PLENUM AND REPLACED THE APU OIL COOLER IAW 49-91-44,  THE APU OIL COOLING FAN IAW AMM 49-52-51.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.  SEE AALA201607199012 FOR ADDITIONAL PART.
